Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can spondylitis cause the neck to bend to one side ?

My mother s name is Mrs Basanty Mohanty.Sex-female.Age-52.From past 3 years her neck is bending to right side.From 1996 she had spondylitis .She has gone through MRI test,and other test also everything is OK but in neck right side spinal bone is slide bend .From past 25days she is taking these medicines. 1)Rivotril (clonazepam 0.5mg) 2)Wyeth(Trihexyphenidyl Hydrocloride IP 2mg) 3)Gabantin Forte(Gabapentin and Mecobalamin).So please suggest me wheatear the neck bend is happening due to spondylitis or there is any other reason?What other test we can do for this ?Is an operation is required for this problem?Please replay.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Amita, Welcome to HealthcareMagic Forum.
It could happen if she is having progressive neck stiffness as result of spondylosis or due to acquired torticollis. She needs to take her medications regularly and go for regular follow up to her Orthopedist. If necessary Kindly get a repeat x ray neck or EMG done and get her examined to rule out if she has any neck muscle stiffness.
She needs Physiotherapy.
It she does not respond to these measures, she may require surgery to relieve the pressure on the nerves or the spinal cord.

I wish your Mother Good Health, Take Care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor